Applied Mathematics

Volume 4, Issue 12 (December 2013)

ISSN Print: 2152-7385   ISSN Online: 2152-7393

Google-based Impact Factor: 0.83  Citations  

New Ninth Order J-Halley Method for Solving Nonlinear Equations

HTML  Download Download as PDF (Size: 145KB)  PP. 1709-1713  
DOI: 10.4236/am.2013.412233    4,448 Downloads   6,537 Views   Citations

ABSTRACT

In the paper [1], authors have suggested and analyzed a predictor-corrector Halley method for solving nonlinear equations. In this paper, we modified this method by using the finite difference scheme, which had a quantic convergence. We have compared this modified Halley method with some other iterative methods of ninth order, which shows that this new proposed method is a robust one. Some examples are given to illustrate the efficiency and the performance of this new method.

Cite this paper

Ahmad, F. , Hussain, S. , Hussain, S. and Rafiq, A. (2013) New Ninth Order J-Halley Method for Solving Nonlinear Equations. Applied Mathematics, 4, 1709-1713. doi: 10.4236/am.2013.412233.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.